# SDR 2010FA0000426

- Difficulty date: April 23, 2010
- Submitted: April 30, 2010
- Operation: General aviation
- Aircraft: N22FX
- Make and model: Cessna 421B
- Aircraft serial: 421B0934
- Engine: Cont GTSIO520*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONTROL CABLE FOR THE RUDDER WAS UNDER TENSIONED AND THE FAIR LEAD MISSING AT FUSELAGE STA 289.94 CAUSING THE CONTROL CABLE TO SAW INTO THE BULKHEAD .1250" DEEP.  THE CABLE TENSION AND CONDITION OF THE RUDDER CONTROL SYS WAS NOT CLOSELY INSPECTED DURING 100 HOUR INSPECTIONS.
